• Sign in |
  • Radar Price Alert
  • Set your price and get alerted when they drop.

Best Prices on Geri-Care Pharmaceuticals, Acetaminophen, 500mg- Compare Lowest and Best Prices- Vitaminfix

Your one stop shop to find 1,000's of healthy products at the best price from our trusted sellers.
Alphabetic Brand Index:

Geri-Care Pharmaceuticals - Acetaminophen 500mg, 100 Caplets

Major Acetaminophen Extra Strength. Temporarily relieves minor aches and pains due to: headache, muscular aches; backache; arthritis; the common cold; toothache; menstrual cramps; temporarily reduces fever.

• Relieves muscle ache
• Reduces fever
• Headache reliever
• Fast acting


Works fast for the relief of aches and pains associated with headache, muscular aches, backache, minor arthritis pain, common cold, toothache, menstrual cramps, and for the reduction of fever.

• Non drowsy
• Non-aspirin
• Anti-cold
• Contains acetaminophen
• Extra strength

  • Brand is Geri-Care Pharmaceuticals.
  • Dosage form is Caplets.
  • Potency is 500mg.
  • Quantity is 100.
  • Conditions and goals are Back Pain, Headache, Pain Relief.
  • Key ingredient is Acetaminophen.
  • Specialties are Non-Aspirin, Non-Drowsy.
  • Shop the rock bottom price online at:
    • 0
    • Save 100%
    Shop now
    Description

    Major Acetaminophen Extra Strength. Temporarily relieves minor aches and pains due to: headache, muscular aches; backache; arthritis; the common cold; toothache; menstrual cramps; temporarily reduces fever.

    • Relieves muscle ache
    • Reduces fever
    • Headache reliever
    • Fast acting


    Works fast for the relief of aches and pains associated with headache, muscular aches, backache, minor arthritis pain, common cold, toothache, menstrual cramps, and for the reduction of fever.

    • Non drowsy
    • Non-aspirin
    • Anti-cold
    • Contains acetaminophen
    • Extra strength

    Reviews
     
     
    Ingredients
     
     
    Complete Supplement Facts Coming Soon!